# SDR DL72W952946

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Worn
- Location: Bs 1352
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON BS 1352 MATING SURFACE BETWEEN ENG COWLS AND AFT FUSELAGE ARE WORN AT LOWER AREAS.  DRILLED, HEAT TREATED, AND INSTALLED REPAIR PER MM 53-11-0.
